... done sleep
I've heard that for some people HARVONI causes insomnia. If you read the side affects you will see that. I've been on Harvoni for 10 weeks and have not had that issue but I have others. I think is best to contact your physician, Gilead and the,pharmacy to see if they have any suggestions to help you. Hang in there, this is a cure!
Was told by both my doctor and the pharmacist that it was ok to take Tylenol PM or Melatonin for the insomnia. They said I could also take it for headaches, just not more than 2,000mg a day. Of course you would have take into consideration the stage of your liver's condition. Suggested to not take other medication 4 hours before or after the Harvoni. Ask your doctor and pharmacist for guidance.
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Jul 2015 • 1 answer
Posted 24 Dec 2015 • 5 answers
Posted 7 Jan 2016 • 10 answers
Posted 17 Feb 2017 • 5 answers
I have finished 12 weeks of Harvoni it's been 7 days since my last and final dose had labs done Tue?
Posted 2 days 23 hours ago • 1 answer